"Bounds for the Zeros of a Polynomial with Restricted Coefficients"
written by Abdul Aziz, Bashir Ahmad Zargar,
published by Applied Mathematics, Vol.3 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Some Extensions and Generalizations of the Bounds for the Zeros of a Polynomial with Restricted Coefficients
2017
[2] Some Generalizations of the Bounds for the Zeros of a Polynomial
2017
[3] ZEROS OF A POLYNOMIAL WITH RESTRICTED COEFFICIENTS
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCES & RESEARCH TECHNOLOGY, 2015
[4] Some extensions and generalizations of Enestr?m–Kakeya theorem
Journal of the Nigerian Mathematical Society, 2015
[5] A note on Eneström-Kakeya Theorem
2015
[6] Current Topics in Pure and Computational Comlex Analysis
2014
[7] Eneström–Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex, 2014
[8] The Enestr?m-Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, 2014
[9] On the location of zeros of a polynomial with restricted coefficients
Acta et Commentationes Universitatis Tartuensis de Mathematica, 2014
[10] Some Generalization of Eneström-Kakeya Theorem
Nonlinear Functional Anlaysis and Applications, 2013
[11] SOME EXTENSION AND GENERALIZATION OF THE BOUNDS FOR THE ZEROS OF A POLYNOMIAL WITH RESTRICTED COEFFICIENTS
International Journal of Pure and Applied Mathematics, 2013
[12] Some new generalizations and extensions of Enestrom-Kakeya theorem
Journal of Contemporary Applied Mathematics, 2012